# SDR SWAA2023041214181

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION WL 156 - LBL 24.75 BS 500+4; BS 500+5; BS 500+10; BS 500+14; BS 500+18; BS 500A+6. BS 500A+10; BS 500A+14.<[01] MEASURMENT UPDATE AND VERIFY APPLICABILITY OF SRM 53-00-53-1A-2.;[02] REMOVED CORROSION FROM WL 156 - LBL 24.75 BS 500 +4 TO BS 500A +14. LARGEST AREA OF DAMAGE AT BS 500 + 5' MEASURED 0.900'L X 0.700'W AND 0.005; ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] CAL ID DIAL DEPTH GAUGE NCX000697  S/N UNKNOWN  DUE 09/2023;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE;[05] FLOOR TO SIDEWALL SUPPORT AT THIS LOCATION TO BE REPLACED ON CUST ID: TTG8Q00JDZNG. FLOOR TO SIDEWALL SPLICE IS LOCATED BETWEEN STA 480 TO STA 500.;[06] UPDATED MEASUREMENT TABLE;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6
